# SDR 20000608SH011

- Difficulty date: May 9, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5751 · Ailerons
- Part: Sleeve
- Part number: 69416791
- Condition: Cracked
- Location: Aileron
- Component: Aileron Center, Boeing
- Component part number: 65759608
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER 50 PERCENT OF THE FLANGE ON THE SLEEVE IS CRACKED IN THE RADIUS WHERE IT SEATS AGAINST SUPPORT ASSY ITEM 2 FIGURE 1101 PN 65-50555-5.  SLEEVE IS WORN AND STRESSED UNDER SPACER ITEM 6 FIGURE 1101 PN 69-41647-2.  (X)
